| Catalog Number |
115396 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 115313 lot: 65903465 comp rvsr shldr glnsp +3 36mm.Cat: 110031424 lot: 66747273 standard 36mm diameter bearing.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient was revised four months post initial implantation due to disassociation of the glenosphere.During revision, the central screw was found to be insufficiently seated and was revised.Extra bony osteophytes were cleared.No additional patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6; h10.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.Upon conclusion of the investigation, no problem was found with the given device as the backout of the screw is secondary to the taper adapter disassociation.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.